# SDR CA980610005

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Carrier
- Part number: 3013132
- Condition: Loose
- Location: Nr 5 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER OVERHAUL INSPECTION OF THE 2ND STAGE CARRIER, THE NR 5 BEARING JOURNAL SLEEVE WAS FOUND OUT OF POSITION FROM AN ADJACENT SHOULDER USED AS A DATUM FOR INSTALLATION.  THIS SLEEVE IS PART OF THE NR 5 BEARING JOURNAL REPAIR.  THE SLEEVE HAS MOVED O.058 INCH FROM THE SHOULDER.  THE COMPONENT OPERATED SATISFACTORILY IN THIS CONDITION.
